# SDR 06FDEA2539

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 40,315 hours, 29,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED FS 1110 AT LBL 67 MAIN CABIN.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED FLOORBEAM CAP REPAIR ALL IAW FX B727-200 SRM 53-10-1 FIG 4A, 53-10-8 FIG 3, 51-10-2, 51-30-2.
